Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A uniqueness theorem for the displacement boundary-value problem of linear elastodynamics


Authors: M. E. Gurtin and R. A. Toupin
Journal: Quart. Appl. Math. 23 (1965), 79-81
MSC: Primary 73.15
DOI: https://doi.org/10.1090/qam/177557
MathSciNet review: 177557
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Neumann, Vorlesungen über die Theorie der Elasticität der festen Körper und des Lichtäthers, B. G. Teubner, Leipzig, 1885
  • [2] M. E. Gurtin and Eli Sternberg, A note on uniqueness in classical elastodynamics, Quart. Appl. Math., 19 (1961) 169 MR 0129226
  • [3] R. A. Toupin and B. Bernstein, Sound waves in deformed perfectly elastic materials. Acousto-elastic effect., J. Acoust. Soc., 33 (1961) 216 MR 0120919
  • [4] O. D. Kellogg, Foundations of potential theory, J. Springer, Berlin, 1929 MR 0222317
  • [5] L. van Hove, Sur l'extension de la condition de Legendre du calcul de variations aux integrates multiples à plusieurs fonctions inconnues, Konink. Nederl. Akad. Wetens., 50 (1947) 18 MR 0020223
  • [6] R. R. Goldberg, Fourier transforms, Cambridge University Press, London, 1961 MR 0120501

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.15

Retrieve articles in all journals with MSC: 73.15


Additional Information

DOI: https://doi.org/10.1090/qam/177557
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society